# SDR ASAA2015121014198

- Difficulty date: December 10, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 1,703 hours, 527 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Module
- Part number: 10194391001
- Part serial: 2015050036
- Condition: Failed
- Location: Cabin Pressure
- Part time: 1,690 hours, 520 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN PRESSURIZATION PANEL LIGHTING DOES NOT DIM WITH PANEL BRIGHTNESS CONTROL. ACFT GROUNDED. VERIFIED DEFECT, ALSO FOUND OUTFLOW VALVE INDICATOR INOPERATIVE. R & R CPC MODULE REF AMM 21-31-02, OPS CHECK NORMAL.
